Journal of Symbolic Logic

Review: Seymour Ginsburg, The Mathematical Theory of Context Free Languages

Andrzej Blikle

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 2 (1968), 300-301.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736346

JSTOR
links.jstor.org

Citation

Blikle, Andrzej. Review: Seymour Ginsburg, The Mathematical Theory of Context Free Languages. J. Symbolic Logic 33 (1968), no. 2, 300--301. https://projecteuclid.org/euclid.jsl/1183736346


Export citation